# SDR YENA2018062210263

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,616 hours, 21,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT,  TWO EMERGENCY EXIT SIGN COVERS WERE MISSING.   REPLACED THE COVERS IAW AMM 33-51-15. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
